Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Loss of apeteite, Indegestion feeling, Body aches , and weight loss, itchy rashes on face - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Hi i have had starting last tuesday small bouts of itcheness(just noticed a rash on face and chest), Loss of apeteite, Indegestion feeling, Body aches , and weight loss all in the same week. I have no fever. I also feel like my left armpit is bigger then my right by a little. I am concerned about Lymphoma. I went to 2 doctors, The first one checked the lymph nodes in my neck and shoulder and said none were swollen and they were all fine, The second checked out my stomach and said i have a stomach infection. He gave me acid blockers, i have been feeling better and eating better but the rash is still there followed by my left armpit and i am concerened.
Doctor :   Hi , I am
User :   also need to add that i have been getting better on IC OMEPRAZOLE DR but itcheness(Rash) still there
User :   hello
Doctor :   Itching could be due to omeraprazole or even dry skin of the winter
User :   itchness/ rash was there before medicine
User :   now it all seemed to start on tuesday
User :   i havnt had any complaints since tuesday
Doctor :   ok, so i consider dry skin would be likely possibility here. Its very common in this season, specially at this time of the season
User :   would that produce a rash?
Doctor :   no ,
User :   i have a rash =/
Doctor :   may be scaly skin
Doctor :   can you explain the rash to me ?
User :   its on both cheeks on face its also on left side of chin and on my body it looks like there are small dots
Doctor :   where the reashe from the begening of the itch
Doctor :   ?
Doctor :   rashes*
User :   i dont know to be honest i noticed them friday when i went to doctors
Doctor :   the rashes could be due to scratching
User :   i havnt scratched much execially on my face
User :   the itchness hasnt been that bad
User :   just a small tingle here and there for a couple of seconds
Doctor :   ok, such kind of itch is seen in dry skin
User :   does lymphoma cause rashes?
Doctor :   yes, they are called petichae and are associated with severe itch , i do not doubt that in you
User :   i might have lymphoma?
Doctor :   no , according to your history i do not suspect that
Doctor :   since the neck nodes are absent it excludes it to more extent
User :   so what would cause rashes/itchness all of a sudden?
Doctor :   could be a allergy and even i still consider the seasonal rash being a chance here
User :   seasonal rash?
Doctor :   i mean the winter dryness
User :   it would make sense but i thought that that doesnt produce rashes?
Doctor :   yes, but not always
Doctor :   sometimes due to pollen allergy some do produce rashes , specially in whites
User :   i jsut didnt know if i should o to doctors agian.
User :   i mean all of this has happened in the same week
User :   so i didnt know if it was connected or something
Doctor :   do not worry , apply a moisturizing lotion like AQUADERM or MOIZEN
Doctor :   it will take care of the skin itch and rash
Doctor :   and lymphoma is still a far consideration in you
User :   apply it to my whole body?
Doctor :   yes, where the itch is more apply more
User :   ok thank you very much
Doctor :   you are welcome
Doctor :   you feedback will be appreciated
User :   will do
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor